Alert archive / Missouri / River Flood Warnings in 2018
River Flood Warning 5, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Feb 24, 2018, 12:45 AM CST for Pulaski County, Missouri. It took effect at Feb 24, 2018, 10:39 AM CST. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2018, 12:45 AM CST (06:45 UTC)
- In effect from
- Feb 24, 2018, 10:39 AM CST
- Expired
- Feb 25, 2018, 6:19 PM CST
- In force
- 32 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 123 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Roubidoux Creek near Waynesville (RBXM7). The gauge peaked at 10.85 ft at Feb 25, 2018, 12:00 AM CST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06928420, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
029
WGUS43 KSGF 240645
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
1245 AM CST Sat Feb 24 2018
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County.
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County.
Gasconade River at Jerome affecting Phelps County.
.This warning is based on recent and future forecast precipitation
amounts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://water.weather.gov/ahps2/ index.php?wfo=sgf
&&
MOC169-241845-
/O.NEW.KSGF.FL.W.0005.180225T0000Z-180225T1300Z/
/RBXM7.1.ER.180225T0000Z.180225T0600Z.180225T0700Z.NO/
1245 AM CST Sat Feb 24 2018
...For the Roubidoux Creek Near Waynesville...
* At 11:30 PM Friday The stage was 2.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to near 7.1 feet around midnight.
* Impact...At 8.0 feet...Low parts of Spring Road south of Business 66
in Waynesville flood.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Roubidoux Creek
Waynesville 7 2.4 Fri 11 PM 6.5 3.2 2.4
&&
LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221
$$
MOC169-241845-
/O.NEW.KSGF.FL.W.0006.180225T0742Z-180226T2252Z/
/BIGM7.1.ER.180225T0742Z.180226T0000Z.180226T1652Z.NO/
1245 AM CST Sat Feb 24 2018
...For the Big Piney below Fort Leonard Wood East Gate...
* At 12:00 AM Saturday The stage was 4.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to near 11.2 feet tomorrow evening.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Big Piney River
Fort Leonard Wo 8 4.7 Sat 12 AM 9.0 9.3 4.6
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC161-241845-
/O.NEW.KSGF.FL.W.0007.180226T0600Z-180227T1830Z/
/JRMM7.1.ER.180226T0600Z.180226T1200Z.180226T1830Z.NO/
1245 AM CST Sat Feb 24 2018
...For the Gasconade River at Jerome...
* At 11:45 PM Friday The stage was 6.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to near 15.5 feet Monday morning.
* Impact...At 15.0 feet...Minor flooding begins near the gage site.
Flood waters reach the lower edge of the concrete building where
the gage equipment is located.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Gasconade River Basin
Jerome 15 6.6 Sat 12 AM 12.0 15.5 11.3
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$7 follow-up statements
277
WGUS83 KSGF 241639
FLSSGF
Flood Statement
National Weather Service Springfield MO
1039 AM CST Sat Feb 24 2018
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County
.Heavy rainfall will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-250739-
/O.EXT.KSGF.FL.W.0005.180224T1639Z-180225T2217Z/
/RBXM7.1.ER.180224T1636Z.180225T0000Z.180225T1617Z.NO/
1039 AM CST Sat Feb 24 2018
...For the Roubidoux Creek Near Waynesville...
* At 9:30 AM Saturday The stage was 5.8 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to near 10.0 feet this evening.
* Impact...At 9.0 feet...The RV Park on the west side of Roubidoux in
Waynesville just north of the Business 66 bridge floods. Spring
Road near I-44 floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Roubidoux Creek
Waynesville 7 5.8 Sat 09 AM 8.0 4.6 3.9
&&
LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221
$$159
WGUS83 KSGF 250237
FLSSGF
Flood Statement
National Weather Service Springfield MO
837 PM CST Sat Feb 24 2018
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Gasconade River at Jerome affecting Phelps County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-251737-
/O.EXT.KSGF.FL.W.0006.000000T0000Z-180226T2139Z/
/BIGM7.2.ER.180224T1548Z.180225T1200Z.180226T1539Z.NO/
837 PM CST Sat Feb 24 2018
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 PM Saturday The stage was 11.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 16.2 feet by
tomorrow morning.
* Impact...At 16.0 feet...East Gate Road west of the river and east of
the entrance gate to Fort Wood floods. High ground training area
floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Big Piney River
Fort Leonard Wo 8 11.6 Sat 08 PM 16.2 9.4 4.6
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC169-251737-
/O.EXT.KSGF.FL.W.0005.000000T0000Z-180226T0517Z/
/RBXM7.1.ER.180224T1738Z.180225T0600Z.180225T2317Z.NO/
837 PM CST Sat Feb 24 2018
...For the Roubidoux Creek Near Waynesville...
* At 7:30 PM Saturday The stage was 9.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.5 feet by
around midnight.
* Impact...At 9.0 feet...The RV Park on the west side of Roubidoux in
Waynesville just north of the Business 66 bridge floods. Spring
Road near I-44 floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Roubidoux Creek
Waynesville 7 9.9 Sat 07 PM 9.8 5.0 4.0
&&
LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221
$$
MOC161-251737-
/O.EXT.KSGF.FL.W.0007.180225T0231Z-180228T0520Z/
/JRMM7.1.ER.180225T0131Z.180226T0600Z.180227T0520Z.NO/
837 PM CST Sat Feb 24 2018
...For the Gasconade River at Jerome...
* At 7:45 PM Saturday The stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.9 feet by
early Monday morning.
* Impact...At 23.0 feet...Back water from the Little Piney Creek
begins to affect river stages on the Gasconade river at Jerome.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Gasconade River Basin
Jerome 15 15.1 Sat 08 PM 16.7 21.8 12.5
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$826
WGUS83 KSGF 250422
FLSSGF
Flood Statement
National Weather Service Springfield MO
1022 PM CST Sat Feb 24 2018
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
Sac River near Caplinger Mills affecting Cedar County
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-251922-
/O.CON.KSGF.FL.W.0005.000000T0000Z-180226T0517Z/
/RBXM7.1.ER.180224T1738Z.180225T0600Z.180225T2317Z.NO/
1022 PM CST Sat Feb 24 2018
...For the The Roubidoux Creek Near Waynesville...
* At 9:30 PM Saturday The stage was 10.5 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.8 feet by
around midnight.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Roubidoux Creek
Waynesville 7 10.5 Sat 09 PM 9.8 5.0 4.0
&&
LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221
$$
MOC217-251922-
/O.EXT.KSGF.FL.W.0014.180225T0419Z-180227T0600Z/
/NVDM7.1.ER.180225T0357Z.180225T1200Z.180226T0600Z.NO/
1022 PM CST Sat Feb 24 2018
...For the Marmaton River near Nevada...
* At 9:45 PM Saturday The stage was 20.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to near 20.4 feet tomorrow morning.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Marmaton River Basin
Nevada 20 20.0 Sat 10 PM 20.4 19.5 13.3
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$
MOC039-251922-
/O.EXT.KSGF.FL.W.0004.180225T0419Z-180226T1200Z/
/CMZM7.1.ER.180225T0307Z.180225T0600Z.180225T1200Z.NO/
1022 PM CST Sat Feb 24 2018
...For the Sac River near Caplinger Mills...
* At 9:45 PM Saturday The stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.6 feet by
around midnight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Sac River Basin
Caplinger Mills 16 16.2 Sat 10 PM 16.0 12.5 9.9
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$923
WGUS83 KSGF 251131
FLSSGF
Flood Statement
National Weather Service Springfield MO
531 AM CST Sun Feb 25 2018
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.Heavy rainfall [time frame] [location] will cause river levels to
rise above flood stage. [any other pertinent information that would
affect the public]
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-260231-
/O.EXT.KSGF.FL.W.0006.000000T0000Z-180226T2123Z/
/BIGM7.2.ER.180224T1548Z.180225T1800Z.180226T1523Z.NO/
531 AM CST Sun Feb 25 2018
...For the Big Piney below Fort Leonard Wood East Gate...
* At 5:00 AM Sunday The stage was 14.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will rise to near 15.8 feet this afternoon.
* Forecast...The river will continue rising to near 15.8 feet by this
afternoon.
* Impact...At 16.0 feet...East Gate Road west of the river and east of
the entrance gate to Fort Wood floods. High ground training area
floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Big Piney River
Fort Leonard Wo 8 14.5 Sun 05 AM 14.6 9.3 4.6
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC169-260231-
/O.EXT.KSGF.FL.W.0005.000000T0000Z-180226T0325Z/
/RBXM7.1.ER.180224T1738Z.180225T0600Z.180225T2125Z.NO/
531 AM CST Sun Feb 25 2018
...For the Roubidoux Creek Near Waynesville...
* At 5:16 AM Sunday The stage was 8.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to near 8.9 feet this morning.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...At 9.0 feet...The RV Park on the west side of Roubidoux in
Waynesville just north of the Business 66 bridge floods. Spring
Road near I-44 floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Roubidoux Creek
Waynesville 7 8.9 Sun 05 AM 8.9 4.8 3.9
&&
LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221
$$314
WGUS83 KSGF 251137
FLSSGF
Flood Statement
National Weather Service Springfield MO
537 AM CST Sun Feb 25 2018
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-260237-
/O.CON.KSGF.FL.W.0006.000000T0000Z-180226T2123Z/
/BIGM7.2.ER.180224T1548Z.180225T1800Z.180226T1523Z.NO/
537 AM CST Sun Feb 25 2018
...For the The Big Piney below Fort Leonard Wood East Gate...
* At 5:16 AM Sunday The stage was 14.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will rise to near 15.8 feet this afternoon.
* Forecast...The river will continue rising to near 15.8 feet by this
afternoon.
* Impact...At 16.0 feet...East Gate Road west of the river and east of
the entrance gate to Fort Wood floods. High ground training area
floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Big Piney River
Fort Leonard Wo 8 14.5 Sun 05 AM 14.6 9.3 4.6
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC169-260237-
/O.CON.KSGF.FL.W.0005.000000T0000Z-180226T0325Z/
/RBXM7.1.ER.180224T1738Z.180225T0600Z.180225T2125Z.NO/
537 AM CST Sun Feb 25 2018
...For the The Roubidoux Creek Near Waynesville...
* At 5:16 AM Sunday The stage was 8.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to near 8.9 feet this morning.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...At 9.0 feet...The RV Park on the west side of Roubidoux in
Waynesville just north of the Business 66 bridge floods. Spring
Road near I-44 floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Roubidoux Creek
Waynesville 7 8.9 Sun 05 AM 8.9 4.8 3.9
&&
LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221
$$213
WGUS83 KSGF 251424
FLSSGF
Flood Statement
National Weather Service Springfield MO
824 AM CST Sun Feb 25 2018
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County
.Heavy rainfall will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-260150-
/O.EXT.KSGF.FL.W.0005.000000T0000Z-180226T0150Z/
/RBXM7.1.ER.180224T1738Z.180225T0600Z.180225T1950Z.NO/
824 AM CST Sun Feb 25 2018
...For the Roubidoux Creek Near Waynesville...
* At 7:30 AM Sunday The stage was 8.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to near 7.4 feet this afternoon.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 8.0 feet...Low parts of Spring Road south of Business 66
in Waynesville flood.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Roubidoux Creek
Waynesville 7 8.4 Sun 07 AM 4.6 3.9 3.7
&&
LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221
$$179
WGUS83 KSGF 260019
FLSSGF
Flood Statement
National Weather Service Springfield MO
619 PM CST Sun Feb 25 2018
...The Flood Warning is cancelled for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-260049-
/O.CAN.KSGF.FL.W.0005.000000T0000Z-180226T0150Z/
/RBXM7.1.ER.180224T1738Z.180225T0600Z.180225T1923Z.NO/
619 PM CST Sun Feb 25 2018
The Flood Warning has been cancelled for The Roubidoux Creek Near
Waynesville.* At 5:30 PM Sunday The stage was 5.9 feet.
* Flood stage is 7.0 feet.
* Forecast...The river will rise to near 5.0 feet around midnight.
* Forecast...The river will continue to fall to 3.9 feet by Tuesday
morning.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Roubidoux Creek
Waynesville 7 6.0 Sun 05 PM 4.6 3.9 3.7
&&
LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 23, 11:24 PM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Feb 23, 11:24 PM CST, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1124 PM CST Fri Feb 23 2018
.SHORT TERM...(This evening through Saturday Night)
Issued at 320 PM CST Fri Feb 23 2018
An upper level trough is currently located across the southwestern
U.S. this afternoon. The Trough will track east towards and
through the region this weekend with additional rounds for
moderate rain expected across region.
An upper level disturbance ahead of the main trough is currently
tracking northeast across the region this afternoon. An area of
rainfall has developed across Oklahoma and Arkansas and is
begnning to spread north into southern Missouri and southeastern
Kansas late this afternoon. The rain will continue to spread
north into the area into the overnight hours. The heaviest
rainfall will general occur along and south of I-44. A few storms
will be possible tonight as instability starts to slightly
increase across southern Missouri. No severe weather is expected
through tonight. The bulk of the rainfall should spread east of
the area by Saturday morning, though there could be some drizzle
or a rouge shower around in the morning but all in all there
should be a brief break in the rain.
Lows tonight will not drop off much from what temperatures are
currently across the area this afternoon. Temperatures may
actually start to warm later tonight across southern Missouri as
warmer air spreads north ahead of the approaching trough.
As the upper level trough spreads across the Plains on Saturday a
cold front will spread east into and through the area. Another
round of moderate to heavy rain will develop and track across the
area, again with the heaviest rains occurring across southern
Missouri from late Saturday morning into the early evening hours.
More instability will be in place ahead of the front, so will see
more in the way of scattered storms along the front. The
strongest instability will remain across south of the area, but
around 500 J/kg of MLCAPE will likely be able to develop across
far southern Missouri, generally east of Hwy 65 and south of I-44.
As a result there will be a risk for some severe storms mainly
across southern Missouri where the better instability will be in
place. The storm mode will like be more of the way of line
segments leading to the main risking being damaging winds. Low
level shear will increase ahead of the system. Any line segments
that can surge to the east of east northeast will have a meso
vort potential across far southern Missouri Saturday
afternoon/early evening.
This system should be fairly progressive and the rain should move
east of the area by the overnight hours Saturday. Total rainfall
amounts from this afternoon through Saturday evening will range
from 1 to 3" with locally heavier amounts. The heaviest rain will
occur along and south of the I-44 corridor. A Flood Watch remains
in effect through Saturday evening for southern Missouri.
.LONG TERM...(Sunday through Friday)
Issued at 320 PM CST Fri Feb 23 2018
A brief dry period is then expected Sunday into early next week as
an upper level ridge builds towards the area. Highs early next
week will warm into the 60s. Another system will then track
across the region during the middle of next week bringing
additional rain chances to the region. Behind that system an upper
level ridge and dry weather is expected late next week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1115 PM CST Fri Feb 23 2018
A broad area of MVFR to IFR ceilings and visibilities will
continue to impact the region through tonight and most of the day
Saturday. Showers and thunderstorms will occur through much of the
forecast with slowly improving flight conditions expected after
00z Saturday.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Saturday evening for MOZ057-058-069>071-
079>083-088>098-101>106.
KS...Flood Watch through Saturday evening for KSZ101.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...HatchHazardous weather outlook, Feb 23, 8:37 PM CST, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 837 PM CST Fri Feb 23 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-250245- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 837 PM CST Fri Feb 23 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated flooding risk. Limited lightning risk. DISCUSSION... Periods of moderate to locally heavy rainfall will continue overnight. The heaviest rainfall will generally occur near and south of the Interstate 44 corridor where flooding of creeks, streams, and low water crossings will be possible. A few thunderstorms will also be possible across the area tonight. No severe weather is expected through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of moderate to locally heavy rainfall will spread through the area late Saturday morning into Saturday evening. The heaviest rainfall will be across southern Missouri. This additional rainfall occurring on already saturated grounds will lead to an additional risk for flooding of low water crossings and low lying spots, as rises on area creeks, streams, and rivers occur. Scattered thunderstorms will also develop as a cold front moves through the area. A few severe storms will be possible Saturday afternoon and evening across primarily south-central Missouri. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Local storm report, Feb 23, 8:08 PM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 PM CST FRI FEB 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLOOD ANDERSON 36.65N 94.44W
02/23/2018 MCDONALD MO EMERGENCY MNGR
BEAVER BRANCH LOW WATER BRIDGE ON JEFFERSON
STREET IN ANDERSON IS CLOSED DUE TO WATER
OVER ROAD.
&&
BURCHFIELDLocal storm report, Feb 23, 11:38 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1138 PM CST FRI FEB 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM FLOOD 2 S CLEVER 37.01N 93.47W
02/23/2018 CHRISTIAN MO PUBLIC
THE LOW WATER CROSSING ACROSS SULLIVAN ROAD
WAS FLOODED AND IMPASSABLE.
&&
FEHLocal storm report, Feb 23, 11:41 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1141 PM CST FRI FEB 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM FLOOD OZARK 37.03N 93.21W
02/23/2018 CHRISTIAN MO PUBLIC
LOW WATER CROSSING IN THE TOWN OF OZARK WAS
FLOODED AND IMPASSABLE.
&&
FEHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 6:23 PM CST | Areal Flood Warning | SGF | Barry, McDonald, Newton | 18 hr |
| Feb 23, 8:21 PM CST | Areal Flood Warning | SGF | Jasper, Lawrence | 17 hr |
| Feb 23, 11:40 PM CST | Areal Flood Warning | SGF | Christian, Dade, Dallas, Douglas, Greene, Polk and 4 more | 15 hr |
| Feb 24, 12:31 AM CST | River Flood Warning | SGF | Cedar | 52 hr |
| Feb 24, 12:45 AM CST | River Flood Warning | SGF | Pulaski | 64 hr |
| Feb 24, 12:45 AM CST | River Flood Warning | SGF | Phelps | 4 days |
| Feb 24, 1:07 AM CST | Areal Flood Warning | SGF | Camden, Dent, Laclede, Phelps, Pulaski, Texas | 15 hr |
| Feb 24, 2:31 AM CST | Areal Flood Warning | SGF | Maries, Miller | 12 hr |
| Feb 24, 5:33 AM CST | River Flood Warning | SGF | Stone | 45 hr |
| Feb 24, 7:46 AM CST | River Flood Warning | SGF | Jasper | 56 hr |
| Feb 24, 7:46 AM CST | River Flood Warning | SGF | McDonald | 61 hr |
| Feb 24, 11:02 AM CST | Flash Flood Warning | SGF | Jasper, McDonald, Newton | 8 hr |
| Feb 24, 12:09 PM CST | Areal Flood Warning | SGF | Barry, Christian, Dade, Dallas, Douglas, Greene and 7 more | 7 hr |
| Feb 24, 12:53 PM CST | River Flood Warning | SGF | Jasper | 52 hr |
| Feb 24, 1:01 PM CST | River Flood Warning | SGF | Shannon | 24 hr |
| Feb 24, 2:29 PM CST | Areal Flood Warning | SGF | Camden, Dent, Laclede, Maries, Miller, Phelps and 2 more | 30 hr |
| Feb 24, 2:43 PM CST | Areal Flood Warning | SGF | Howell, Oregon, Shannon | 30 hr |
| Feb 24, 2:46 PM CST | Severe Thunderstorm Warning | SGF | Howell, Ozark | 44 min |
Nearby
River Flood Warnings in Missouri, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.